# SDR EIA2000012

- Difficulty date: February 6, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Motor
- Condition: Noisy
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LCK - PILOT REPORTS STAB TRIM MAKES A GRINDING NOISE WHEN TRIMMING AIRCRAFT TO NOSE DOWN POSITION.  (M)
